# SDR CA031212005

- Difficulty date: December 12, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 20,950 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 22,758 hours
- Component: Horizontal Stab, Cessna
- Component part number: 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INSPECTION WAS PERFORMED TO THE BRACKET AT THE REAR OF THE HORIZONTAL STABILIZER IN PREPARATION FOR COMPLIANCE WITH CESSNA SERVICE BULLETIN 03-6.ONCE THE STABILIZER AND BRACKET WERE REMOVED FROM THE AIRCRAFT, A CLOSE VISUAL EXAMINATION REVEALED A CRACK MEASURING ABOUT 1/2 INCH IN LENGTH RUNNING ALONG THE WELD ADJACENT TO ONE OF THE INSTALLED NUTPLATES. THE BRACKET WAS REMOVED FROM SERVICE AND A REPLACEMENT BRACKET WAS PLACED ON ORDER FROM THE MANUFACTURER.
